# SDR 98UAL900317

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611020
- Condition: Torn
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED MCI UNDER AMBER ALERT DUE TO LOSS OF LEFT HYDRAULIC FLUID.  *S/D*  FLUID LEAKING AT TORN O-RING FOUND ON ENGINE HYDRAULIC LINE QUICK DISCONNECT FITTING.  REPLACED O-RING.
